# SDR UALA2013012200383

- Difficulty date: January 21, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 85,344 hours, 13,580 cycles
- Engine: Pwa PW4060
- System (JASC): 2310 · HF Communications System
- Part: Control Panel
- Part number: 6226827002
- Part serial: 117
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TROUBLESHOOTING LOG 002 REF FIM 23-11-00 WE SWAPPED THE HF TUNING PANELS AND GOT THE RIGHT HF TO WORK WITH THE LEFT PANEL.  NEED TO REPLACE TUNING PANEL MR23146.  REPLACED CAPT CONTROL PANEL.
